# SDR USAA950447

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 65907373382
- Condition: Leaking
- Location: L2 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 2139 - AIR LEAK FROM MAIN ENTRANCE DOOR AFTER TAKEOFF.  FLIGHT RETURNED TO LAX WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT FORWARD ENTRY DOOR SEAL.  OPS AND LEAK CHECK OK.  (W)
